# SDR AMTA200600455

- Difficulty date: July 29, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 4940 · APU Start/Ignition System
- Part: Valve
- Part number: 38761661
- Part serial: 5211
- Condition: Unserviceable
- Location: Apu
- Part time: 5,035 hours, 1,714 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  FAULT LT ILLUM AND EICAS MSG APU FAULT DISPLAYED.  SECOND ATTEMPT INDICATES NO RPM RISE.  T/S IAW FIM.  REPLACED APU DE-OIL SOLENOID VALVE.  APU START AND BITE GOOD.  REF MM.  (K)
